hi doctor me and my girlfriend had sex on 3rd
Just to be sure she took an unwanted 72 within an hour of we having sex..
On saturday 2 she had bleeding from her vagina and yet she hasnt got her periods even when they were due on 1st of this month??
What to do; is it side effect of the tablet or she is pregnant..please suggest
The delay is most likely due to hormonal disturbance secondary to unwanted 72 use. Pregnancy is highly, highly unlikely. She can wait for few more days and most likely period will resume.
If she hasn't taken a urine pregnancy test yet, she may consider taking it. It will calm any nerves which will also considered helpful in such case.
Hope this answered your question. Let me know if you need clarifications.
She is having a bad pain in her lower back and her lower stomach...
Is that also because of the side effects and can anything be done to reduce the pain?
Mefenamic acid tablets...
Pan and lower abdominal cramps are not uncommon with delayed period. If the pain is too severe, I would start mefenamic acid tablets along with dicyclomine (tab meftal spas) twice daily after food.
The pain and cramps will go away with periods.
Hope this helps. Let me know if you need clarifications.